×

Higher order relations for a numerical semigroup. (English) Zbl 0818.20078

Let \(S\) be a numerical semigroup, i.e., an additive subsemigroup of \(\mathbb{N}\) with \(\mathbb{N}-S\) finite. Let \(\{b_ 0, \dots, b_ g\}\) be a minimal set of generators of \(S\). For \(J\subset \Lambda= \{0,1, \dots, g\}\), let \(b_ J= \sum_{j\in J} b_ j\), and let \(\Delta_ m= \{J\subset \Lambda\mid m-b_ J\in S\}\). Then the \(\Delta_ m\)’s form an abstract simplicial complex on the vertex set \(\Lambda\). This paper studies the square formed by the Betti numbers \(\widetilde {h}_ i (\Delta_ m)\). The properties of this square are studied for symmetric, complete intersection, and plane curve semigroups. Both combinatorial and algebraic techniques (using the semigroup algebra \(K[t^ m \mid m\in S]\)) are used.

MSC:

20M14 Commutative semigroups
20M25 Semigroup rings, multiplicative semigroups of rings
20M05 Free semigroups, generators and relations, word problems
55U05 Abstract complexes in algebraic topology
PDFBibTeX XMLCite
Full Text: DOI Numdam EuDML

References:

[1] Azevedo, A., The Jacobian ideal of a plane algebroid curve, Ph. D. Thesis Purdue University (1967).
[2] Bertin, J. and Carbonne, P., Semi-groups d’entiers et applications aux branches, J. of Algebra49 (1977), 81-95. · Zbl 0498.14016
[3] Delorme, C., Sous-monoïdes d’intersection complète de N, Ann. Scient. Ec. Norm. Sup.9 (1976), 145-154. · Zbl 0325.20065
[4] Herzog, H., Generators and relations of abelian semigroups and semigroups rings, Manuscripta Math.3 (1970), 175-193. · Zbl 0211.33801
[5] Herzog, H. and Kunz, E., Die Wertel halbgruppe eines lokalen rings der dimension 1, Sitz. Ber. Heidelberger Akad. d. Wissengeh2 (1971), 27-67. · Zbl 0212.06102
[6] Kunz, E., Über die klassification numerischer halbgruppen, Preprint Fak. für Math. der Universität Regensburg (1986), 1-81. · Zbl 0618.14008
[7] Marijuán, C., Grafos asociados a un semigrupo numérico, In the proceedings of the II S B.W.A.G. Alxebra 54, Santiago de Compostela (1989).
[8] Rosales, I.C., Semigrupos numéricos, Ph. D. Thesis Universidad de Granada (1990).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.